Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from high blood pressure and heat rush from heart. History of pacemaker put in. Is it signs of heart attack?

My husband is feeling a heat rush from the heart through his whole body then it goes away - and it comes back on and off. All day today ... high blood pressure (165/90) with heartbeat 90 - checking his blood pressure every hour. He also had a pacemaker put in one year ago. he is 60 years old. Is it something to be worried about - could it be the sign of a heart attack?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Ma'm

a heat rush originating form chest and going to whole body is less likely to be anginal chest pain or heart attack, especially if it lasts for a few seconds or less than a minute. however his BP needs to be controlled and definitely he needs to see his doctor for whatever is causing this feeling. do not panic but surely show your doctor.

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor